# SDR 98ZZZX1251

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing Cone
- Part number: SB3202A2
- Condition: Failed
- Location: Input Gearbox
- Part time: 15,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND RUN UP, HAD BEARING FAILURE IN INPUT QUILL ASSEMBLY.  COMPONENT P/N 7635705000041.
